SciELO - Scientific Electronic Library Online

 
vol.24 issue2STRATEGY FOR TO STABILIZE NON LINEAR SYSTEMS THROUGH DIRECTIONAL CONTROLS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

LICANIC, SERGIO. ON FOLIATIONS WITH RATIONAL FIRST INTEGRAL. Proyecciones (Antofagasta) [online]. 2005, vol.24, n.2, pp.175-179. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172005000200006.

We use the Kodaira’s classification of relatively minimal elliptic fibrations to prove that a holomorphic foliation in CP2 with a dicritical compact elliptic curve has rational first integral

Keywords : Compact complex surfaces; Holomorphic foliation; Invariant compact curves.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License